# SDR AALA202009039007

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 20,353 hours, 7,908 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Dirty
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED - ABORTED TAKE-OFF - TAKE-OFF CONFIGURATION WARNING ON TAKEOFF. FOUND SPEED BRAKE LEVER WAS NOT ALL THE WAY DOWN.  CLEANED AND LUBED MICROSWITCH, AND ACCOMPLISHED SPEED BRAKE OPERATIONAL CHECK PER AMM 27-62-00, CHECKED GOOD, OKAY FOR SERVICE.
